The distribution of autistic traits across the autism spectrum: evidence for discontinuous dimensional subpopulations underlying the autism continuum

Details

Ressource 1Download: Abu-Akel_et_al-2019-Molecular_Autism +SI.pdf (1560.94 [Ko])
State: Public
Version: Final published version
License: CC BY 4.0
Serval ID
serval:BIB_34CE3D9C1F4A
Type
Article: article from journal or magazin.
Publication sub-type
Minutes: analyse of a published work.
Collection
Publications
Title
The distribution of autistic traits across the autism spectrum: evidence for discontinuous dimensional subpopulations underlying the autism continuum
Journal
Molecular Autism
Author(s)
Abu-Akel Ahmad, Allison Carrie, Baron-Cohen Simon, Heinke Dietmar
ISSN
2040-2392
Publication state
Published
Issued date
27/05/2019
Peer-reviewed
Oui
Volume
10
Number
24
Language
english
Keywords
Developmental Biology, Developmental Neuroscience, Molecular Biology, Psychiatry and Mental health, Methodology, Statistics
Open Access
Yes
Create date
30/05/2019 16:55
Last modification date
21/08/2019 6:08
Usage data